Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 21, 2011, 7:11 PM EDT for Cabell County, Wayne County, West Virginia; Lawrence County, Ohio; Boyd County, Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2011, 7:11 PM EDT (23:11 UTC)
- Expired
- Mar 21, 2011, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 7:20 PM EDT | HAIL 1 | Ironton, OH | |
| Mar 21, 7:34 PM EDT | HAIL 0.75 | Huntington, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS51 KRLX 212311
SVRRLX
KYC019-OHC087-WVC011-099-212345-
/O.NEW.KRLX.SV.W.0025.110321T2311Z-110321T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
711 PM EDT MON MAR 21 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
THIS INCLUDES THE CITY OF ASHLAND...
WEST CENTRAL CABELL COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HUNTINGTON...
NORTHWESTERN WAYNE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF BEECH FORK STATE PARK...
SOUTHERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...PROCTORVILLE...IRONTON...COAL
GROVE...CHESAPEAKE...
* UNTIL 745 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COAL GROVE...AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CATLETTSBURG...KENOVA...CEREDO AND BARBOURSVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 189 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 19
IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3851 8267 3852 8269 3854 8269 3859 8264
3844 8224 3827 8242 3844 8277
TIME...MOT...LOC 2311Z 298DEG 30KT 3848 8261
$$
302 follow-up statements
059
WWUS51 KRLX 212329
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
729 PM EDT MON MAR 21 2011
KYC019-OHC087-WVC011-099-212345-
/O.CON.KRLX.SV.W.0025.000000T0000Z-110321T2345Z/
BOYD KY-LAWRENCE OH-CABELL WV-WAYNE WV-
729 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BOYD COUNTY IN KENTUCKY...AND SOUTHERN LAWRENCE COUNTY IN
SOUTHEAST OHIO...AND NORTHWESTERN WAYNE AND WEST CENTRAL CABELL
COUNTIES IN WEST VIRGINIA...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SOUTH POINT...BURLINGTON...AND CHESAPEAKE...MOVING
SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PROCTORVILLE...HUNTINGTON...LAVALETTE...BEECH FORK STATE PARK...
PEA RIDGE AND BARBOURSVILLE
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR MILE MARKER
191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 19 IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3841 8268 3851 8267 3852 8269 3854 8269
3856 8257 3844 8224 3827 8242
TIME...MOT...LOC 2328Z 298DEG 31KT 3840 8243
$$
22724
WWUS51 KRLX 212342
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
742 PM EDT MON MAR 21 2011
KYC019-OHC087-WVC011-099-212351-
/O.EXP.KRLX.SV.W.0025.000000T0000Z-110321T2345Z/
BOYD KY-LAWRENCE OH-CABELL WV-WAYNE WV-
742 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOYD COUNTY IN KENTUCKY...AND
SOUTHERN LAWRENCE COUNTY IN SOUTHEAST OHIO...AND NORTHWESTERN WAYNE
AND WEST CENTRAL CABELL COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 745
PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR MILE MARKER
191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 19 IN WEST VIRGINIA.
THE STORM THAT PROMPTED THE WARNING WAS WEAKENING. THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...
GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3841 8268 3851 8267 3852 8269 3854 8269
3856 8257 3844 8224 3827 8242
TIME...MOT...LOC 2341Z 298DEG 31KT 3834 8231
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:05 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 21, 4:05 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 405 PM EDT MON MAR 21 2011 .SYNOPSIS... A COLD FRONT PUSHES SOUTH THIS EVENING...THEN REMAINS IN THE AREA INTO TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST WEDNESDAY INTO WEDNESDAY NIGHT WITH MUCH COOLER AIR IN ITS WAKE. && .NEAR TERM /THROUGH TUESDAY/... SURFACE FRONT WAS JUST SE OF THE GREAT LAKES...PUSHING INTO CENTRAL INDIANA AND TOWARD CENTRAL OHIO...WITH SHOWERS AND THUNDERSTORMS S OF THE FRONT...STRETCHING ACROSS SOUTHERN OHIO AND NORTHERN WV. THESE STORMS HAVE SHOWN A SLOW...GRADUAL INCREASE IN INTENSITY AND COVERAGE. THIS ACTIVITY HAS BEEN MORE ALONG ISENTROPIC LIFT/ISENTROPIC RIDGE/THETA E AXIS THAN ALONG ORIENTATION OF UPPER S/W TROF. WITH CONTINUED DESTABILIZATION...SLOW INCREASING TREND IS LIKELY TO CONTINUE EVEN AS S/W TROF PASSES THIS AFTERNOON. THE FRONT SINKS SWD INTO THE CWA TONIGHT...DRIVEN BY THE NW FLOW ALOFT IN THE WAKE OF THE EXITING S/W TROF. SFC DEW POINTS IN THE MID TO UPPER 50S /USED MET/MAV/LAV BLEND/ WITH MODERATE CAPE - 7-9 KJ/KG...AS MID LEVEL CAP ERODES ONCE S/W GOES BY. MEAN FLOW IS 40 KTS FROM THE WNW. STORMS SHOULD CONTINUE TO FIRE IN THIS ENVIRONMENT...WITH VENTING ALOFT PER SHORT WAVE GETTING THEM GOING AT THIS TIME AND THEN DESTABILIZATION VIA HEATING AND LOSS OF MIDLEVEL CAP. SLOWED THE SOUTHWARD PROGRESS OF THE AXIS BASED ON CURRENT TRENDS AND NEAR TERM GUIDANCE. THE AXIS SHIFTS SLOWLY S OVERNIGHT WITH DECREASING POPS IN THE ABSENCE OF HEATING AND FORCING. THE FRONT STALLS TUE MORNING AND THEN MAY START SLOWLY MOVING N TUE AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ALONG AND N OF WARM FRONT ON INCREASING ISENTROPIC LIFT AND THETA E FEED. USED A MAV/MET BLEND ON TEMPERATURES TO ARRIVE AT A COMPROMISE BETWEEN THE STRONGER BAROCLINIC ZONE ILLUSTRATED BY THE NAM12 COMPARED WITH THAT OUT OF THE GFS40. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... HAVE THE FRONTAL BOUNDARY NEARLY STATIONARY AT THE START OF THIS TIME FRAME. ANOTHER 500 MB VORT MAXIMUM LIFTS NE FROM SW OHIO AT 00Z TO NRN WV BEFORE 06Z WEDNESDAY. INCREASED POPS SLIGHTLY ACROSS NORTHERN COUNTIES FOR WEDNESDAY EVENING...AND HAVE THE CHANCE POPS A BIT FURTHER SOUTH...NEAR AND JUST S OF THE FRONT. WILL STILL HAVE TO MONITOR RAIN AMOUNTS...OVER THIS WETTER AREA. HAVE POPS INCREASING SLIGHTLY FASTER ON THE DAY ON WEDNESDAY IN THE FAST FLOW AHEAD OF THE LOW AND COLD FRONT. THERE MAY BE A BAND OF SHOWERS AND THUNDERSTORMS WEDNESDAY MORNING...WELL OUT IN ADVANCE OF THE FRONT. THEN A SECONDARY BAND ASSOCIATED WITH THE FRONT. WITH THE FAST FLOW...CAN NOT RULE OUT SOME STRONG OR SEVERE THUNDERSTORMS ON WEDNESDAY. TEMPERATURES MAY NOT RISE MUCH ON THURSDAY...WITH 850 MB TEMPERATURES FALLING...ESPECIALLY OVER SOUTHEAST OHIO...NORTHERN WEST VIRGINIA...AND THE MOUNTAINS. HAVE A RAIN AND SNOW SHOWER MIXTURE WITH SURFACE TEMPERATURES OF 40 DEGREES OR COLDER...WITH THE COLDER AIR ALOFT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... CONFIDENCE CONTINUES TO REMAIN LOW IN THE EXTENDED...PARTICULARLY GOING INTO WEEKEND. APPEARS A COUPLE OF WAVES WILL DEVELOP AND RIDE EASTWARD ALONG OLD FRONTAL BOUNDARY FRIDAY NIGHT THRU THE WEEKEND. KEY WILL BE WHERE THIS BOUNDARY WILL LIE. WITH MODELS DIFFERING ON POSITION...ELECTED TO STAY CLOSE TO HPC FRONTAL POSITION. THIS WOULD PLACE BOUNDARY SOUTH OF CWA...WITH MORE OF A STRATIFORM PCPN TYPE EVENT. WITH THIS SOLUTION COULD SEE SOME WET SNOWFLAKES ACROSS SE OH INTO NORTHERN MTNS WITH A CHILLY RAIN DOWN THRU THE LOWLANDS. IT SHOULD BE NOTED THAT SOME OF THE MODELS PLACE AREA IN WARM SECTOR WITH BOUNDARY JUST NORTH OF CWA. HIGH BUST POTENTIAL WITH TEMPS DEPENDING ON WHERE FRONTAL BOUNDARY RESIDES. AS NOTED...STAYING CLOSE TO HPC SOLUTION WARRANTS LOWER DAYTIME TEMPS...ESPECIALLY NORTH. HIGH PRESSURE RETURNS FOR NEXT WEEK WITH SEASONAL TEMPS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR IN GUSTY SW FLOW EXCEPT MVFR TO IFR IN SHOWERS AND THUNDERSTORMS. THE AXIS OF THUNDERSTORMS...STRETCHING ACROSS EAST CENTRAL OHIO AND NORTHERN WV...WILL SLOWLY SAG S...REACHING THE HTS-CRW CORRIDOR AS EARLY AS 21Z. SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH OVERNIGHT BUT...PERHAPS NOT ALTOGETHER...AS A COLD FRONT SINKS SWD INTO WV. THAT FRONT WILL BE ACROSS THE HTS-CRW CORRIDOR FIRST THING TUE MORNING...AND SHOWER AND THUNDERSTORMS WILL LIKELY DEVELOP FROM THERE N AT THAT TIME. THE FRONT...AND ASSOCIATED SHOWERS AND THUNDERSTORMS...WILL SHIFT SLOWLY N THROUGH WV DURING THE DAY ON TUE. MODERATE W FLOW ALOFT WILL GRADUALLY VEER TO NW TONIGHT AND THEN BACK TO W AND BECOME LIGHT DURING THE DAY ON TUE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: HEIGHT OF CLOUDS IN SHOWERS AND THUNDERSTORMS EARLY THIS MORNING AND THEN AGAIN LATE THIS AFTERNOON INTO THE EVENING HOURS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY M M M M M H H M M M M M HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY M M L L M M L M L M L M PKB CONSISTENCY H H H H H H M M M M H H CKB CONSISTENCY M H H H M L L L M M M H AFTER 18Z TUESDAY... SOME IFR CONDITIONS POSSIBLE IN SHOWERS AND TSTMS WEDNESDAY AND WEDNESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/JMV NEAR TERM...TRM SHORT TERM...KTB LONG TERM...30 AVIATION...TRM
Hazardous weather outlook, Mar 21, 4:25 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 425 PM EDT MON MAR 21 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-222030- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 425 PM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 21, 6:01 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
601 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 ENE ROCK CAVE 38.86N 80.27W
03/21/2011 E0.75 INCH UPSHUR WV PUBLIC
&&
EVENT NUMBER RLX1100329
ARBLocal storm report, Mar 21, 6:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
605 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MASON 38.98N 82.03W
03/21/2011 U0.50 INCH MASON WV PUBLIC
&&
NNNNLocal storm report, Mar 21, 6:22 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
622 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ARNOLDSBURG 38.83N 81.18W
03/21/2011 U1.75 INCH CALHOUN WV PUBLIC
&&
NNNNLocal storm report, Mar 21, 6:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
637 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BARTOW 38.54N 79.79W
03/21/2011 M1.00 INCH POCAHONTAS WV PUBLIC
&&
EVENT NUMBER RLX1100330
ARBLocal storm report, Mar 21, 6:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL CORNING 39.62N 82.09W
03/21/2011 U1.00 INCH PERRY OH PUBLIC
EVENT OCCURRED BETWEEN
554 PM 03/21/2011 AND 609 PM 03/21/2011
&&
NNNNLocal storm report, Mar 21, 6:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL PORTERSVILLE 39.67N 82.03W
03/21/2011 U1.00 INCH PERRY OH PUBLIC
CORRECTED FOR LOCATION...PORTERSVILLE INSTEAD OF CORNING.
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:25 AM EDT | Special Weather Statement | RLX | Randolph, Upshur | 35 min |
| Mar 21, 5:39 AM EDT | Special Weather Statement | RLX | Barbour, Lewis, Taylor | 36 min |
| Mar 21, 3:20 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 25 min |
| Mar 21, 3:43 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler | 47 min |
| Mar 21, 3:46 PM EDT | Special Weather Statement | RLX | Pleasants | 29 min |
| Mar 21, 4:04 PM EDT | Special Weather Statement | RLX | Barbour | 26 min |
| Mar 21, 4:33 PM EDT | Special Weather Statement | RLX | Barbour | 42 min |
| Mar 21, 5:02 PM EDT | Special Weather Statement | RLX | Lewis, Randolph, Upshur | 43 min |
| Mar 21, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 38 min |
| Mar 21, 5:28 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 47 min |
| Mar 21, 5:30 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis | 45 min |
| Mar 21, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane, Wirt | 41 min |
| Mar 21, 5:57 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 48 min |
| Mar 21, 6:31 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 44 min |
| Mar 21, 7:04 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 41 min |
| Mar 21, 4:11 AM EDT | Special Weather Statement | RLX | Athens | 34 min |
| Mar 21, 2:34 PM EDT | Special Weather Statement | RLX | Perry | 26 min |
| Mar 21, 2:51 PM EDT | Special Weather Statement | RLX | Washington | 24 min |
| Mar 21, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 28 min |
| Mar 21, 4:19 PM EDT | Special Weather Statement | RLX | Athens | 41 min |
| Mar 21, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Mar 21, 6:01 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 44 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.